# SDR RAIA0002015

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 51653151
- Condition: Failed
- Location: Rt Engine
- Part time: 14,737 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7395 - MWA - ON TAXI OUT, RIGHT ENGINE FIRE INDICATION ILLUMINATED.  MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF FIRE, REPLACED RIGHT ENGINE FIRE WIRE CONTROLLER.
